# SDR AALA20170303019

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 48,991 hours, 20,206 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. FLIGHT RETURNED TO DEPARTURE,  SPEED TRIM FAILURE LIGHT ILLUMINATED. LANDING UNEVENTFUL.  ACCOMPLISHED INSPECTIONS IAW FIM 22-00-00.  NO FAULTS NOTED. OPS CHECKED GOOD.
